# SDR VTZA990154

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switches
- Condition: Lack Of Lube
- Location: Pod Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7631 - IAD-RDU - ABORTED TAKEOFF DUE TO POD DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE OPENED DMI 44768, MEL 52-4.  MAINTENANCE CLOSED DMI 44768 ON 6-14-99 BY LUBING MICROSWITCHES, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
